# SDR 20010215CW003

- Difficulty date: January 16, 2001
- Submitted: February 15, 2001
- Operation: General aviation
- Aircraft: N4350G
- Make and model: Piper PA-28-181
- Aircraft serial: 288490058
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510212
- Part serial: 6733220
- Condition: Unserviceable
- Location: Head
- Part time: 1,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK RUNS FROM TOP SPARKPLUG HOLE AROUND OUTSIDE EXHAUST SEAT TO TOP SPARKPLUG AND CYLINDER WILL SPLIT IN TWO PIECES.
